The Fourth Azarquiel School of Astronomy: a Bridge between East and West

Europe/Rome
Portopalo di Capo Passero - Syracuse, Italy

Portopalo di Capo Passero - Syracuse, Italy

Maurizio Busso (PG)
Description







Sponsored by

Participants
  • Alessandro Chieffi
  • Alessandro De Angelis
  • Alessandro Fasano
  • Ana Sagués Carracedo
  • Antonino Di Leva
  • Antonio Insolia
  • Armin Vahdat Motlagh
  • Atul Subhash Kedia
  • Aykut OZDONMEZ
  • Aysegul Tumer
  • Ayşegül F. TEKER YELKENCİ
  • Carla Arce
  • Cemile Ezer
  • Chris Sneden
  • Claudio Spitaleri
  • Cynthia Saad
  • Davide Magurno
  • Diego Vescovi
  • Dilem Göktaş
  • Djouhri NAOUAL
  • Eda Vurgun
  • Emrah Kalemci
  • Esragul Atalay
  • Eugenio Nappi
  • Fabio Gargano
  • Francesco Vissani
  • Gamze Bocek Topcu
  • Giacomo Cuttone
  • Giovanni La Rana
  • Giuseppina Micela
  • Hasmik Andreasyan
  • Ileana Chinnici
  • Inma Dominguez
  • Isabella Martire
  • Isabella Panico
  • Jessy Matar
  • Jonathan A. Pineda Garcia
  • Laurent Derome
  • Leonardos Gkouvelis
  • Loretta Lucaroni
  • Lucia Busso
  • Luciano Piersanti
  • Mahmoud Alabsy
  • Marco LA COGNATA
  • Matthew Caplan
  • Maurizio Maria Busso
  • Mauro De Palma
  • Mehmet Deniz Aksulu
  • Michele Punturo
  • Mohamed Ismaiel
  • Mohammad Mardini
  • Mohammed Talafha
  • Mounib El Eid
  • Nader El-Bizri
  • Nourhane Hassan
  • Orhan Gölbaşı
  • Oscar Straniero
  • Oscar Trippella
  • Osvaldo Catalano
  • Pedro De la Torre-Luque
  • Reem Aboelsoud
  • Roberto Buonanno
  • Rosario Gianluca Pizzone
  • Salvatore Messina
  • Sara Palmerini
  • Sarkis Kassounian
  • Seda Kaptan
  • Seliz Koç
  • Silvio Cherubini
  • Sinancan Kara
  • Sotirios Harissopulos
  • Süleyman Fişek
  • Tahani Makki
  • Valerio Pirronello
  • Verónica Ferreirós López
  • Wan Aishah WAN HARUN
  • Zainab AlSALHI
    • 18:00 22:00
      Registration 4h
    • 20:00 22:00
      Welcome Party
    • 10:00 10:30
      Welcome Address 30m
      Speaker: Maurizio Busso (PG)
    • 10:30 12:45
      Morning Lessons
      • 10:30
        Arabic Atronomy in Sicily 45m
        Speaker: Ileana Chinnici
        Slides
      • 11:15
        Gamma Rays 45m
        Speaker: Alessandro De Angelis (PD)
        Slides
      • 12:00
        Gamma Rays 45m
        Speaker: Alessandro De Angelis (PD)
        Slides
    • 12:45 14:30
      Lunch 1h 45m
    • 14:30 16:45
      Afternoon Lessons
      • 14:30
        Supernovae and Cosmology 45m
        Speaker: Inma Dominguèz
        Slides
      • 15:15
        Nucleosynthesis and Evolution in Low Mass Stars 45m
        Speaker: Prof. Mounib El Eid (American University of Beirut (AUB))
        Slides
      • 16:00
        Nucleosynthesis and Evolution in Massive Stars 45m
        Speaker: Prof. Mounib El Eid (American University of Beirut (AUB))
        Slides
    • 16:45 17:15
      Break 30m
    • 17:15 18:35
      Student Presentations
      • 17:15
        Study of diffuse background of cosmic neutrinos with the antares neutrino telescope 13m
        Speaker: Mr Pedro De la Torre-Luque (University of Granada)
        Slides
      • 17:28
        Long-Term Spectral Evolution of Anomalous X-ray Pulsar XTE J1810-197 13m
        Speaker: Ms Eda Vurgun (Istanbul University)
        Slides
      • 17:41
        Thin Accretion Disks Around Black Holes Modeling the Secondary Outburst 13m
        Speaker: Mehmet Deniz Aksulu
        Slides
      • 18:05
        Signatures of GCR events of Magnetar flares 13m
        Speaker: Mohamed Ismaiel (Helwan University)
        Slides
      • 18:20
        Probing homogeneity of the Cosmos using Quasars 13m
        Speaker: Mr Atul Kedia (University of Notre Dame)
        Slides
    • 19:00 20:00
      Publich Speech
      • 19:00
        Arabic Tradition in the Exact Sciences - Tradizione Araba nelle Scienze Esatte 1h
        Speaker: Nader El-Bizri
    • 21:00 22:00
      Dinner 1h
    • 10:30 12:45
      Morning Lessons
      • 10:30
        High Resolution Spectroscopy and Stellar/Galactic Chemical Evolution 45m
        Speaker: Chris Sneden
        Slides
      • 11:15
        Stellar Spectroscopic Uses and Abuses 45m
        Speaker: Chris Sneden
        Slides
      • 12:00
        Abundances in Stars and Meteorites 45m
        Speaker: Ayşegül Fulya Teker Yelkenci
        Slides
    • 12:45 14:30
      Lunch 1h 45m
    • 14:30 16:45
      Afternoon Lessons
      • 14:30
        Neutrino Astrophysics and KM3NeT - Neutrinos from the Sun and Supernovae 45m
        Speaker: Francesco Vissani (LNGS)
        Slides
      • 15:15
        Neutrino Astrophysics and KM3NeT - High energies neutrinos IceCube and KM3NeT 45m
        Speaker: Francesco Vissani (LNGS)
        Slides
      • 16:00
        X-rays 45m
        Speaker: Emrah Kalemci
    • 16:45 17:15
      Break 30m
    • 17:15 19:40
      Student Presentations
      • 17:15
        New powerful outburst of the unusual young star V1318 Cyg S (LkHα 225 S) 13m
        Speaker: Ms Hasmik Andreasyan (Byurakan Astrophysical Observatory)
        Slides
      • 17:28
        Testing condensation disk hypothesis in the hard state with simulations of the power 13m
        Speaker: Mr Armin Vahdat Motlagh (Istanbul Technical University)
        Slides
      • 17:41
        Numerically inverting the fundamental stellar parameters of A/F stars 13m
        Speaker: Sarkis Kassounian
        Slides
      • 17:54
        The First Stars in the Universe 13m
        Speaker: Cynthia Saad
        Slides
      • 18:07
        Star Formation Activities in Brightest Cluster Galaxies 13m
        Speaker: Suleyman Fisek
        Slides
      • 18:20
        Spectral classification & physical parameters of A the IPHAS CBe stars in the BCD system. 13m
        Speaker: Mr Leonardos Gkouvelis (University of Valencia)
        Slides
      • 18:33
        What can Lithium tell us about the early universe? 13m
        Speaker: Ms Tahani Makki (Ph.D student)
        Slides
      • 18:46
        Study of atomic diffusion and additional mixing on lithium evolution in solar-type stars 13m
        Speaker: Ms Wan Aishah WAN HARUN (AISHAH)
        Slides
      • 18:59
        Chemical abundances of the NGC 6940 open cluster from the high-resolution infrared spectra. 13m
        Speaker: Dr Gamze Bocek Topcu (Ege University)
        Slides
      • 19:12
        A study of the abundances of the chemical elements in stars. 13m
        Speaker: Mr Mohammed Talafha (Physics Department, Yarmouk University)
        Slides
      • 19:25
        The distance of Galactic novae 13m
        Speaker: Aykut OZDONMEZ
        Slides
    • 21:00 22:00
      Dinner 1h
    • 10:00 12:15
      Morning Lessons
      • 10:00
        Progenitors and Explosive Models of Thermonuclear Supernovae 45m
        Speaker: Dr Luciano Piersanti (INAF - Osservatorio Astronomico di Teramo; INFN - Sezione di Perugia)
        Slides
      • 10:45
        Progenitors and Explosive Models of Thermonuclear Supernovae 45m
        Speaker: Dr Luciano Piersanti (INAF - Osservatorio Astronomico di Teramo; INFN - Sezione di Perugia)
        Slides
      • 11:30
        Cosmic Rays from Space 45m
        Speaker: Mr Laurent Derome (LPSC)
        Slides
    • 12:15 13:30
      Lunch 1h 15m
    • 13:30 20:00
      Excursion to Siracuse
    • 21:00 22:00
      Social Dinner 1h
    • 10:30 12:45
      Morning Lessons
    • 12:45 14:30
      Lunch 1h 45m
    • 14:30 16:45
      Afternoon Lessons
      • 14:30
        Experimental Nuclear Astrophysics - Direct Methods 1h 5m
        Speaker: Dr Sotirios Harissopulos (NCSR "Demokritos" - Athens)
        Slides
      • 15:35
        Experimental Nuclear Astrophysics - Indirect Methods 1h 10m
        Speaker: Silvio Cherubini (LNS)
        Slides
    • 16:45 17:15
      Break 30m
    • 17:15 18:43
      Student Presentations
      • 17:15
        Chemical enrichment by supernova explosions in Abell 3112 galaxy cluster out to R200 13m
        Speaker: Cemile Ezer
        Slides
      • 17:28
        XMM-Newton x-ray properties of distant PKS 0745-191 galaxy cluster 13m
        Speaker: Ms Aysegul Tumer (Bogazici University Istanbul)
        Slides
      • 17:41
        XMM-Newton observations of toothbrush cluster 13m
        Speaker: Mr Sinancan Kara (Bogazici University)
        Slides
      • 17:54
        VIS and NIR high resolution spectroscopy for field and cluster RR Lyrae 13m
        Speaker: Davide Magurno (Università di Roma Tor Vergata)
        Slides
      • 18:07
        Astromaterials in Accreting Neutron Stars 13m
        Speaker: Matthew Caplan
        Slides
      • 18:20
        Ibn Al-Haytham and his Kitab al-Manazir: knowledge transfer and original contributions 13m
        Speaker: Ms Isabella Martire (University of Pisa)
        Slides
    • 19:00 20:00
      Publich Speech
      • 19:00
        Nuclear Physics for Medicine - Fisica Nucleare per la Medicina 1h
        Speaker: Giacomo Cuttone (LNS)
    • 21:00 22:00
      Dinner 1h
    • 10:00 12:15
      Morning Lessons
      • 10:00
        The Interstellar Medium 45m
        Speaker: Valerio Pirronello (CT)
        Slides
      • 10:45
        The Interstellar Medium 45m
        Speaker: Valerio Pirronello (CT)
        Slides
      • 11:30
        Gravitational Waves 45m
        Speaker: Michele Punturo (PG)
        Slides
    • 12:15 12:45
      Concluding Remarks
    • 12:45 14:30
      Lunch 1h 45m
    • 19:00 20:00
      Publich Speech
      • 19:00
        The Harmony of Celestian Spheres - Armonia delle Sfere Celesti 1h
        Speaker: Roberto Buonanno
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×